It is currently Wed Aug 23, 2017 9:19 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sat Jul 20, 2013 1:10 pm 
Offline
New Poster
New Poster

Joined: Sat Jul 20, 2013 12:59 pm
Posts: 2
I was induced with 24 mg at the office and boy was I lit for the rest of the day. I felt like I was very drunk! Slurred speach, bumping into stuff. That night I started in with nausea and vomiting. The nausea would hit out of the blue and I would puke without much warning. The next day the nausea was better and I went from taking 24mg on induction to 4 mg the next day. After an hour of my second dose I was puking again. Called my dr and he called me in phenergan for the nausea which helped. Here I am day three and I took another 4 mg sub dose praying I don't have any more nausea with it. I have not had any WD symptoms with this. I was off narcs for 7 days before induction and I was in severe WD at that time. I feel the subs are helping but I can't handle the nausea and vomiting!! Any suggestions???
Thank you
Bob


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 20, 2013 5:01 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Mar 29, 2011 2:10 pm
Posts: 231
Location: pacific nw
Hey Bob welcome to the forum!

Sorry you had such a rough induction.

I think your dose was just way to high. What type of opiates and at what dose were you taking? 24mg is a lot of sub.

And did your doctor make you wait 7 days before induction? If so that is cruel. You probably only needed 24 hours.With the week off your drug of choice and the high dose sub, it's no surprise to me you felt sick.

Most of us think the goal is to take the lowest sub dose that kills cravings and ends withdrawal. Maybe you should stick with 4 mg daily and see how you feel.

Good luck and let us know how you are doing!


Top
 Profile  
 
 Post subject: Another over induced
PostPosted: Sat Jul 20, 2013 9:01 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2803
Location: Southwest
Hi Bob,

Welcome to the forum! I agree that 24 mg's was waaaay too much unless you had a good heroin habit going. The half life of Sub is pretty long so why don't you just skip a day and then take the 4 mg's the day after. You have too much Sub stacked up in your system so I think it wise to give your body a break. Of course, if you start feeling withdrawal effects then go ahead and take a small amount.

I have the same questions as Orange Doll. What, and how much were you taking?

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Jul 21, 2013 7:41 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
Listen to Rule... He has hit the nail on the head here!

But. Even with a ginormous habit... 24mg is a hit much. Unless you were on methadone or something long lasting.


Top
 Profile  
 
PostPosted: Sun Jul 21, 2013 9:51 pm 
Offline
New Poster
New Poster

Joined: Sat Jul 20, 2013 12:59 pm
Posts: 2
I was taking a lot of fentanyl IV! Not the duragesic gell crap but the hospital injectable. I was taking up to 1000 mcg a day! I only did this for a couple of months and knew I had to kick it and so I went off it cold turkey ( which was absolute hell!!). I told my DR that 24 was way too much but he told me I would be fine and needed that much! I felt drunk for the rest of the day then started getting these bouts of nausea that would hit like a ton of bricks. I had about 7 seconds before I blew chunks so I kept a bowl close!! The next day I took 2 mg and 30 min latter I was puking again. I puked the next day every 30 min till about 5pm then my sister brought me some phenergan and I slept the rest of the night. I woke up the next morning feeling hung over but the nausea was gone so I tried another 2 mg and this time it worked great!?, I took another 2 mg that night and today iv taken a total of 6 mg to keep my cravings down. I am hoping to wean down bak to 2 mg a day. But he'll he wrote for 90 8/2 strips!! This could easily last me for a couple of months!! Time to stock pile!!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 25, 2013 4:54 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Yeah, even with heavy methadone, heroin & fent habits, I don't believe anyone needs 24mgs. It's just not necessary. It's better to take less and dose twice, IMO. Hopefully doctors will start to catch on and drop the widely used 24mg induction dose.. Also, the fact that you were off opiates for 7 days, played a role in why you were sick on the bupe. You might have felt crappy still, like you were in wds, but you were basically off opiates and your tolerance had already started to reset.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group